Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




Question

What are the effects of being extremely high on cocaine and then taking a Tramacet for a headache?

Comments for Question

Click here to add your own comments

Tramacet is an opiate taking it with cocaine could be fatal!
by: Debbie Wicker

Tramacet is a combination of Tramadol and acetaminophen. Tramadol is an opiate, which makes its use with cocaine very dangerous.

Cocaine is a stimulant and Tramacet is a depressant. Each masks the negative effects of the other. But an opiate wears off much more slowly so that as the cocaine leaves the system then the depressant effects of the opiate can cause the person taking it to stop breathing and die ie overdose without knowing it.

So initially when the Tramacet is taken it moderates the negative effects of being extremely high on cocaine but then the negative effects of the opiate kick in and that is often when respiratory failure occurs.

Few studies have been done but the research points to increased mental problems when both are used together.

Using Cocaine with Tramacet is a very bad idea and is likely to have the side effect of death.

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Facts About Cocaine.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. Breaking Bad Habits With These Effective Tips

    Apr 25, 18 08:53 AM

    Breaking Bad Habits With These Effective Tips Everyone has bad habits that bring them more negative results than positive ones. You could have a problem

    Read More

  2. Feeling high off nothing? Don’t understand Help?

    Apr 24, 18 09:16 AM

    I ate an edible about two weeks ago and in the past three days I started feeling high without smoking or eating anything. It lasts from 30 minutes to 1

    Read More

  3. Over the Counter Drug Abuse

    Apr 23, 18 08:43 AM

    Over the Counter Drug Abuse -- Prescribed Addiction? Are doctors causing the problem?

    Read More


Follow on Twitter or Google+